# SDR VNAA0006004

- Difficulty date: June 13, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 12,834 hours, 11,518 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42086
- Part serial: IY39
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 8,912 hours, 7,876 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT THE START OF THE TAKEOFF ROLL, THE CREW RECEIVED A HYDRAULIC MAIN TEMPERATURE HIGH MESSAGE.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE MAIN HYDRAULIC PUMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-11-04.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
